# SDR WRLA20101225457

- Difficulty date: December 25, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 50,939 hours, 5,731 cycles
- Engine: Pwa PW4462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CREW PREFLT EMERGENCY LIGHT BATT TEST FAILED NR 1 BATT.  MX HAS CHANGED THE BATTERY WITH NO HELP.
